MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1202
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the profemur® total hip system implanted in plaintiff failed, and necessitated total revision surgery.About (b)(6) 2022, right hip was discovered to have failed, dr recommended the revision surgery after plaintiff presented with severe pain and lack of mobility and to remove the source of metallosis.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
PROFEMUR® NECK NEUTRAL SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16683564
Report Number3010536692-2023-00054
Device Sequence Number15277110
Product Code JDL
UDI-Device IdentifierM684PHAC12021
UDI-PublicM684PHAC12021
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1202
Device Catalogue NumberPHAC1202
Device Lot Number1640853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale